| Model Number |
DRN00V |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section a4: unknown/ not provided.Section d6a: if implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.Section d6b: if explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.
Event or Problem Description
It was reported that a preloaded lens was inserted into the eye, and the surgeon noticed a scratch on the iol afterward.The lens was cut out, and a new lens was placed.Additional information revealed that the optic was damaged, and the backup lens was placed without issue.No additional information is available.